# SDR DHL9880665C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN ENTRY DOOR TEMPORARY REPAIR INSTALLED ON UPPER FWD CORNER.  REMOVED PREVIOUS DOUBLER AND FABRICATED NEW DOUBLER, 27 X 26 AND TRIPLER 22.25 X 19 PER SRM 53-2-0.
